# SDR UALA2012091805257

- Difficulty date: September 16, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO INITIATE A CF FOR ECRA 5750-04484 LEFT WING I/B MAIN FLAP I/B ATTACH FITTING.
